Fever With Rash



Related Terms: Skin Rashes, Levocetirizine, Fever, Paracetamol, Allergy, Hiv Testing, Viral Fever, Viral Infection

Recently Answered Questions


What is the reason for fever along with skin rash and lip swelling?
Query: Hi doctor, My 2 year old baby is suffering from fever, skin rashes, cough and vomiting after meal. What is the problem? What shall I do now? Her lips have got swollen. Please help.  Read Full »
Dr. Deepak Patel
Child Health Specialist

Answer: Hi, Welcome to icliniq.com. I can understand your concerns. Fever with rash, vomiting and swelling of lips can occur in dengue fever and measles. I think that you should do complete blood count, CRP levels (C-reactive protein) and NS1 Antigen test (dengue). The child should be immedia...  Read Full »
 
What can cause body shivering along with rashes over hands and legs?
Query: Hi doctor, I am a 28 year old male. I have rashes over hands and legs. They are not red rashes, but more like insect bites. I also have swelling especially on the feet. My doctor has prescribed Benadryl anti-allergy tablet. I am also experiencing shivering when body is feeling hot. What am I lookin...  Read Full »
Dr. Geeta Priyadarsini Kamminana
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. As per the query quoted it appears to be a case of fever with rash the etiology of which is vast. It can be infective, allergic, immunological, drug induced, etc. You need to be specific with details like onset, duration, progression, nature of the rash, whether ...  Read Full »
 
What can cause fever, body pain and rashes on the face?
Query: Hi doctor, I am a 57 year old male. I was down with fever since yesterday. My fever is ranging between 101 to 103 degrees Fahrenheit. Along with fever, I have body ache and some rashes on my face. Yesterday, my platelet count was 1 lakh. Today, in CBC the platelets 1.25 lakhs, RBC 4.47 and lymphocy...  Read Full »
Dr. Pooja Pardhi
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I have gone through your query and can understand your health concern. As you develop rash along with high fever, I would like to suggest you consult a physician as early as possible. There are many causes of fever with rash and low platelet counts like dengue ...  Read Full »
 
What diet should I follow during pregnancy to prevent Down's syndrome?
Query: Hi doctor, During my previous pregnancy last year, due to a Down syndrome issue, the baby's brain was not formed properly. This was detected at the end of the fourth month. At that time, I did not go for a TORCH test. Now, I am pregnant again. At the third week check up, he did a TORCH test. IgG an...  Read Full »
Dr. Deepti Verma
Fetal Medicine Specialist

Answer: Hello, Welcome to icliniq.com. I have gone through your query and understand the concerns. You having a history, of the brain of the baby not forming properly due to Down Syndrome in the last pregnancy, is not an indication for getting a TORCH (toxoplasmosis, rubella cytomegalovirus, herpes simplex...  Read Full »
 
Homeopathic Medicines for Fever
Article Overview: Safe management and treatment by homeopathy.  Read Article »
Dr. Kavita Rajput
Homeopathic Physician

There is a myth about homeopathic medicines that they are slow acting, but it is not true. They act within a few minutes to days, depending upon the disease whether it is acute or chronic, and the selection of medicine. If the selected medicine is correct, then it works within minutes and gives reli ...  Read Article »
 
Dengue Fever? Do Not Panic!
Article Overview: The monsoon season in tropical countries has brought back with it the next outbreak of dengue, creating fear and panic in the minds of the people.  Read Article »
Dr. Dipak Sopan Patade
Internal Medicine Physician

In developing countries with a tropical climate, the death toll due to seasonal outbreaks of infectious diseases is on the rise. The hospital wards are full of patients diagnosed with various tropical infections and dengue surpasses them all. Its prevalence is much higher than the data pro ...  Read Article »
 
I had allergic reaction for an antibiotic. Is it normal for it to keep spreading?
Query: Hi doctor, I recently had the flu that is going round. During it, my GP prescribed me Erythromycin because she thought that I had a bacterial infection in my throat. Whether or not she was right, I suffered an extreme allergic reaction to the antibiotic, which I had used before without side effects....  Read Full »
Dr. Rakesh Kumar Bahunuthula
Dermatologist

Answer: Hi, Welcome to icliniq.com. During an episode of the flu, the rash is a very common manifestation. However, at times, it is very tough to differentiate if it is a viral rash or a drug rash because of allergy to the medication. Viral exanthems do follow a pattern in a few cases, and they subside on ...  Read Full »
 
My son has run through two cycles of medicines and is still not recovering. Why?
Query: Hi doctor, My 10 month old son is not well and the doctor has given him Cacef CV dry syrup and Lizoforce dry suspension. It looks like a bogus to me because he has already run through two cycles of medicines and is not recovering. Always on alternate days, he suffers from a fever.  Read Full »
Dr. Saravan Pramod Settipalli
Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. I read your query and went through your son's reports (attachment removed to protect patient identity). From your baby's reports I can say there is an elevated lymphocyte count, which is not normal in a viral fever, where usually the neutrophil count is high. There are...  Read Full »
 
What could be the reason for sudden red patches on my baby's skin?
Query: Hi doctor, There are sudden red patches on the skin of my 5 months old baby. He had mild fever the previous day and loose motions before that. There is no other noticeable symptom. Crocin and Atarax drops have been given. Same thing happened two days ago and the almost entire upper body had turned r...  Read Full »
Dr. Sirisha
Paediatrician

Answer: Hello. Welcome to icliniq.com. The problem seems to be like either a viral infection or allergy. If fever has subsided, then mostly it is an allergy. If fever is still persistent, then it is infection related rash. You can continue Crocin (Paracetamol) for fever and Atarax (Hydroxyzine) for rash. Al...  Read Full »
 
I have a runny stomach and black stools after the flu. Why?
Query: Hello doctor, I had the flu for two days. That included a fever, sore throat, and runny nose with a dry cough. The flu went away and now I just have a cough, but I have developed a rash behind my ears and a runny stomach in which my stool is black.  Read Full »
Dr. Saravan Pramod Settipalli
Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. It seems like a hemorrhagic fever such as dengue in which the patient presents with a bleeding manifestation of melena (black-colored stools), bleeding gums, any hemorrhagic rashes, or hematuria, etc. Black-colored stools indicate that blood is leaking from somewhere...  Read Full »
 
 
 

 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Do you have a question on Fever With Rash? We have medical experts to help you right away.

Ask a Doctor Online Now!